# SDR FDKA200712435

- Difficulty date: December 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 9,136 hours, 9,272 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Upper Cowling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE, UPPER COWLING, AFT O/B STRINGER IS DAMAGED AT THE AFT END.  THE DAMAGED STRINGER HAS BEEN REPAIRED.
